Hello to everyone, I didn't realise that Teva had acquired Actavis until I read about it on here yesterday. Anyway, I have been taking Actavis quite happily until a couple of weeks ago, when I started on a new strip of 50mcg Actavis tablets with an expiry date of 3/2018, when I started noticing some strange symptoms. I've not been feeling quite right, with a dry mouth( which I never have) sore skin , brain fog in the evening & awful headaches from time to time. Yesterday was the final straw after having endured a 2 day migraine type headache , I started wondering what was going on, when I read on here how another member had suffered similar symptoms with Teva Levo & I then began to question if maybe Teva had messed about with Actavis, although I haven't had any problems in the past or read about anyone else having any. Today I took my usual dose but used some Wockhardt Levo left over & I felt completely different. Strange thing was though, that it felt like it does when you have a dose increase with Levo. This then makes me question the potency of the Actavis. Has anyone else had this happen to them?